Codral PE Cold & Flu Day & Night Tablets 48


Codral PE Cold & Flu Day & Night Tablets 48

$21.45
$17.99
Price includes GST

Product Description


Codral PE Cold & Flu Day & Night Tablets 48

The non-drowsy day time formulation targets cold and flu symptoms, while the night capsules allow rest. Available in 24’s and 48’s.

       •      Strong body aches & pain
       •      Sore throat
       •      Headaches
       •      Fever
       •      Blocked nose
       •      Runny nose
       •      Allows you to rest

The non-drowsy day time formulation targets cold and flu symptoms and helps to relieve dry raspy coughs, while the night capsules allow rest. Available in 24’s and 48’s.
 
Dosage
Daytime: Adults and children 12 years and over: Take 2 tablets in the morning and again in the afternoon.
 
Nightime: Adults and children 12 years and over: Take 2 tablets at bedtime
 
Active Ingredients
Day: Paracetamol 500g; Phenylephrine Hydrochloride 5mg; Dextromethorphan Hydrobromide 10mg.
 
Night: Paracetamol 500mg; Chlorpheniramine Maleate 2mg; Dextromethorphan Hydrobromide 10mg.
 
Storage and Disposal
Store below 30°C in a dry dark place.
 
Warnings
Always read the label. Use only as directed. See your healthcare professional if symptoms persi

Dosage

Daytime: Adults and children 12 years and over: Take 2 tablets in the morning and again in the afternoon.

 

Nightime: Adults and children 12 years and over: Take 2 tablets at bedtime

 

Storage and Disposal

Store below 30°C in a dry dark place.

 

Warnings

Always read the label. Use only as directed. See your healthcare professional if symptoms persist.



Browse these categories as well: Cough & Cold, Cold & Flu, Cold and Flu

Customers who bought this product also bought

Delivery weight: 0.1 kg
* Prices include GST